# SDR FQAR20150805088

- Difficulty date: August 5, 2015
- Submitted: August 17, 2015
- Operation: General aviation
- Aircraft: N317PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496133
- Aircraft time: 7,522 hours
- Engine: Lyc O360A1H6
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 104629004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, AN ANGLE IN THE RT WING WAS FOUND CRACKED BEHIND THE LANDING GEAR SIDE BRACE FITTING.  THE CRACK HAD BEEN INSTALLED IAW SB 1161 & WAS CONTAINED IN KIT, PN 767-398.
